# SDR CA020524007

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,088 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 89681
- Condition: Failed
- Location: Nlg Steering
- Part time: 25,016 hours, 28,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) SUSPECT STOP ON END OF STEERING ACTUATOR LINK FAILED ALLOWING LINK TO PULL OUT CAUSING DAMAGE TO OTHER PARTS OF THE NOSE GEAR.
